# SDR DALA2019092005455

- Difficulty date: September 17, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 58,415 hours, 19,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5813, L/P 6098674) AT PUSHBACK, DOOR 4R WOULD NOT ARM. FOUND INTERFERENCE BETWEEN KNUCKLE KNOCKER AND DOOR LINER. CORRECTIVE ACTION: ADJUSTED DOOR LINER REF AMM 52-11-02. CKS GOOD.
